# SDR UALA2010042901426

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 47,907 hours, 5,808 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Out Of Adjust
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE PUSH BACK F/A REPORT UPPER DECK RT ESCAPE DOOR SLIDE HANDLE WON'T GO ARM POSITION.  INSP-CHECK TO INCLUDE (ARM AND DISARM), ALSO REF SVC TIP (RIGGING). REPORT & CORRECT ANY FAULTS. INSP MECHANISM. DOOR SLIDE DEPLOYMENT HOOK AND SLIDE DEPLOYMENT LINK NOT ALIGNED. ADJUSTED LINK SUPPORT AND ARM-DISARM MECHANISM. OP CK GOOD.
